# SDR FDEA201203241089

- Difficulty date: March 24, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 36,458 hours, 18,624 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND AT THE RECUT SPOT FACE HOLE 47 (LT & RT) OF MLG RIB NR 5.  COMPLY WITH EA 6-5710-158246.
